# SDR DALA2020102603468

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION: CORROSION ON INTERCOSTAL FLOOR SUPPORT FROM STA 1460-1480, S-28R AT AFT CARGO COMPARTMENT.  FLOOR SUPPORT REPLACED.
